# SDR 2008UALA05422

- Difficulty date: August 23, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 38,933 hours, 4,842 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 55HJK EMERGENCY LIGHT IS INOP.  RELAMPED, CHECKS NORMAL.
